# SDR DALA2024081908234

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 91,945 hours, 42,309 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 DISC: AFTER APU START, FA'S NOTICED STRONG "DIRTY SOCK" ODOR IN AFT PORTION OF AC. FO NOTICED SAME ODOR SHORTLY AFTER. DISSIPATED SLIGHTLY AFTER APU BLEED WAS TURNED OFF, BUT CAME BACK AFTER BLEED TURNED BACK ON. C/A: RUN APU BLEED CONFIRMED "DIRTY SOCK" SMELL PERFORMED LEVEL A DECONTAMINATION OF ECS IAW W/C 2100-2-007. NO ODORS NOTED. PER MCC R/R BOTH REC. FILTERS. NOTIFIED MCC. OK FOR SERVICE. (LP: 5137856)
